# SDR TWAA0007706

- Difficulty date: May 10, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND NUMBER 13 FLOOR PANEL WITH CORROSION ON BOTH SIDES OF PANEL SKIN.  FABRICATED NEW PART PER SSRM 53-00-104 PAGE 102, SRM 51-10-3, PAGE 1 TO 12, AND SPM 6-70-01 PAGE 2.
